advertisement
Question
Posted by: Katie | 2008/01/31

Period changes

I'm 36 and have been on contraception for a while (currently on Nordette). For the last few months, I have noticed that there is less bleeding every month and for last month and this month its really very light. Usually I start taking the red placebo pills on a Friday and bleed by Monday, but now its Thursday and there's not much going on - in fact I could easily go with one tampon the entire day. I'm definitely not pregnant. Could I be starting towards menopause?
Also, do you think I should go off the pill and what are the side effects for the first few months, besides the obvious?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is common on the Pill. It thins the lining of the uterus and gives lighter periods. There is no reason to go off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement